Today:

Journal of Prime Research in Mathematics

Volume 07,(November 2011)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


The Domination Cover Pebbling Number of the Square of a Path
A. Lourdusamy, T. Mathivanan

Download: PDF


Outputs in Random f-ary Recursive Circuits
Mehri Javanian, Mohammad Q. Vahidi-Asl

Download: PDF



On Existence of Canonical Number System in Certain Classes of Pure Algebraic Number Fields
Abdul Hameed, Toru Nakahara, Syed Muhammad Husnine, Shahzad Ahmad

Download: PDF



A Common Unique Random Fixed Point Theorems in S-Metric Spaces
Shaban Sedghi, Nabi Shobe

Download: PDF



Shape Preserving Constrained Data Visualization Using Rational Functions
Tahira S. Shaikh, Muhammad Sarfraz, Malik Zawwar Hussain

Download: PDF



Flow of an Oldroyd-B Fluid over an Infinite Plate Subject to a Time-Dependent Shear Stress
Nazish Shahid, Mehwish Rana, M. A. Imran

Download: PDF



Common Fixed Points by One Step Iterative Scheme with Error for Asymptotically Quasi-Nonexpansive Type Nonself Mappings
Pankaj Kumar Jhade, A. S. Saluja

Download: PDF



Back Side

Download: PDF